# SDR SWAA2025121250802

- Difficulty date: December 10, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 70,546 hours, 42,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT ROW 24ABC PHOTOLUMINESCENCE STRIP MISSING.   INSTALLED A PHOTOLUMINESCENCE STRIP IAW AMM 33-51-15.
